MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421565
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Use (2284); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 3005778470-2020-00121 / device 4 of 5.Initial reporter: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported by the product end user that "he found the tip of the catheter get damaged by getting flat".Upon receiving follow up information from the reporter the product as noted to be "caught in welding of the package".The end user did not use the product, no harm reported.Photographs depicting the reported complaint issue of the tips being flat were submitted by the complainant.No photograph depicting the product caught in weld was submitted by complainant.
 
Additional Manufacturer Narrative
Correction (g1) - contact office address: (b)(4).The photo of affected product was received and inspected.The samples did not meet specification.The catheter tip is flat.The product was manufactured under product specification (b)(4) ver 4.0.A batch record review was conducted resulting in the following: urinary catheter in question was manufactured under sap material id 1718756 and manufacturing lot # 8f03499 in c2.The catheters were packed in peelpacks (pouch) under lot 8f03499 from 25-26 june 2018 on packaging machine p009.The product was packed according to the instruction for packing g905704.Lot 8f03499 was sterilized under sterilization lot 24 180629, 24 180630 25 180630 25 180701, during in- process inspection test with focus on catheters squeezed in welding is carried out according to tm-437 visual inspection of welding catheters in peelpack : procedure: 3.1 hold sample at good visual distance.3.2 ensure adequate lighting in inspection area.3.3 look at entire peelpack sheet if there is no welding catheters.3.4 no welding catheters are allowed.The entire peelpack sheet is held up to check that all catheters ¿drop down¿ in the pack.3.5 welding catheters inside peelpack have to be discarded.Result of the inspection is recorded in form (b)(4).Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled.No nonconformity related to the issue reported had been registered during the packaging process of the mentioned lot.Photo was received to the complaint and reported issue was confirmed.There was visible traces od peelpack weld on the catheter surface.The catheter was caught in the weld what damaged its surface causing its damage.Several complaints of this nature were received in the past and the issue was investigated within nc event tw # (b)(4).The investigation associated with related event tw # (b)(4) has been approved and is complete.Five most probable root causes were identified during the investigation and addressed in capa plan.Rc1: cavity is not spacious enough to compensate small deviations in shape.Rc2: not defined storing of the catheters in boxes ¿ there is definition in procedure for correct catheters storing in boxes actually.In production date of complained catheters there was effective procedure, with no exactly definition of catheters storing.Cc1: extrusion production process and bobbin construction.- it is standard process, so it will be excluded from capa plan.Cc2: neglect of the operator.Rc3: not proper method defined in the procedure.Rc4: any machine detection for catheter placement.Rc5: any machine detection for catheter squeezing in weld.This root causes are being addressed within capa 1216197.The following corrective actions were implemented: 1:definition of correct water sachet placement to the cavity in work instruction (b)(4).2: order of guides for packing machine p009 and installation them.3.Update of work instructions (b)(4).No additional action is required and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
MDR Report Key10164086
Report Number3005778470-2020-00121
Device Sequence Number3082932
Product Code GBM
UDI-Device Identifier30768455143529
UDI-Public30768455143529
Combination Product (Y/N)N
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2019
Device Model Number421565
Device Catalogue Number421565
Device Lot Number8F03499
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1